# SDR CALA2020041000803

- Difficulty date: April 6, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A65521
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER SKIN CRACKED (REF AAR NR 99871080) REPAIRED R1 DOOR INNER SKIN CRACK AS PER B737-800 RES# 2015594-25 AND EC/RA# 5211-01658. INSP C/W
